Commun. Korean Math. Soc. 2013 Vol. 0, No. 0, 643—863
Commuting automorphism of $p$-groups with cyclic maximal subgroups
Fatemeh Vosooghpour, Zeinab Kargarian, and Mehri Akhavan-Malayeri
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 643—647
An explicit formula for the number of subgroups of a finite abelian $p$-group up to rank $3$
Ju-Mok Oh
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 649—667
Topological conditions of NI near-rings
P. Dheena and C. Jenila
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 669—677
A new type of hyper $K$-subalgebras
Young Bae Jun, Kyoung Ja Lee, and Min Su Kang
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 679—695
On permuting $n$-derivations in near-rings
Mohammad Ashraf and Mohammad Aslam Siddeeque
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 697—707
Coupled ${\mathcal N}$-structures applied to ideals in $d$-algebras
Sun Shin Ahn and Jung Mi Ko
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 709—721
Bachet equations and cubic resolvents
Sung Sik Woo
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 723—733
Real quadratic function fields of minimal type
Dongho Byeon, Jiae Keem, and Sangyoon Lee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 735—740
On quasi-$A(n,k)$ class operators
Mi Ryeong Lee and Hye Yeong Yun
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 741—750
Long-time behavior for semilinear degenerate parabolic equations on $\mathbb{R}^N$
Cung The Anh and Le Thi Thuy
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 751—766
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd